# SDR CA131018009

- Difficulty date: October 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 70,297 hours
- Engine: Pwa JT8D15A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 651782114
- Condition: Damaged
- Location: Check Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF A L/E FLAP/SLAT DEFECT, UPON CYCLING FLAPS UP & DOWN HYD SYSTEM "A" MODULE CHECK VALVE FAILED, THREADED CHECK VALVE DEPARTED THE HOUSING BODY, THREADS PULLED FROM HOUSING BODY.   SYSTEM A MODULE REPLACED, ALL SYSTEMS CHECKED NORMAL.
